Towards an axiomatic formulation of noncommutative quantum field theory. II

M. Chaichian, M.N. Mnatsakanova, Yu.S. Vernov

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article number114846
JournalNuclear Physics, Section B
Volume950
Number of pages17
ISSN0550-3213
DOIs
Publication statusPublished - Jan 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • MOYAL
  • SPACE-TIME
  • SPIN
  • STATISTICS
  • 114 Physical sciences

Cite this